my doctor just prescribed trileptal for me, in a very small dose for depression, to mix with Pristiqe. Is anyone on this medication for depression?-and not seizures... Thankyou J.K.
Hi, sweetest! Trileptal is one of several anticonvulsants that are commonly prescribed to supplement antidepressant medications as a mood stabilizer.
Others are Lamictal, Depakote, and Tegretol.
Most people tolerate these drugs well, but they can have side effects (usually transient), so you should familiarize yourself by reading up on Trileptal. One thing you should be particularly aware of is that Trileptal can cause low sodium levels. Alert your doctor right away if you experience extreme fatigue.
Best wishes, WCV
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2014 • 1 answer
Seizures - Hello, I started taking Keppra for epilepsy last Monday. I'm switching from Trileptal to?
Posted 26 Sep 2014 • 1 answer
What effects could happen to someone taking an anti seizure medication who does not have a seizures?
Posted 10 Mar 2015 • 1 answer
Posted 27 Mar 2015 • 3 answers
Posted 16 Jun 2015 • 1 answer